# SDR USAA2013082800029

- Difficulty date: August 18, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 42,719 hours, 15,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Zone 100 -
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK -  CORROSION ON FWD CABIN DOOR SILL BETWEEN FRAMES 66 TO 68, S23R.  REPLACED DOOR SILL IAW SRM 51-72-11 & EA 504283.
